# SDR SWAA2021092406137

- Difficulty date: August 11, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737*
- Aircraft serial: 29856
- Aircraft time: 52,294 hours, 30,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CENTER BULLNOSE SCUFF PLATE IS BROKEN. ; / [01] MEASURE OF DAMAGE: L = 2.5 'X W = 2'. CENTRAL SCUFF PLATE SHOWS A MISSING PART NOT ALLOWABLE DAMAGE MUST BE REPLACEMENT PER SRM 51-10-02-0G-0 ITEM 9.C.; [02] RECEIVED NEW CENTER SCUFF PLATE ITEM# 7530061;LOT #1444222-1 . OK TO INSTALL.; [03] VERIFIED CORRECTIVE ACTIONS 1 AND 2; [04] INSTALLED NEW CENTER SCUFF PLATE IAW AMM 53-11-02-420-801 STEP 3.E;(3) USING TOOL 20 IN-LB SCREW GUN ID:ATS2620 S/N: 1703016; [05] VERIFIED SCUFF PLATE INSTALLED PER AMM 53-11-02-420-801 STEP 3.E;(3); [06] VERIFIED ALL STEPS COMPLETE.
